# SDR CALA9801559

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN LT WING LEADING EDGE SKIN AT STA XORS 683.  THE SKIN WAS REPAIRED IAW SRM 57-10-00, FIGURE 49 AND FIGURE 68, SHEET 10.
